Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 4, Pages 641-652
http://dx.doi.org/10.1155/S0161171285000709

On convergence of (μ,ν)-sequences of unisolvent rational approximants to meromorphic functions in Cn

Department of Mathematics, Howard University, Washington, D.C. 20059, USA

Received 11 June 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. H. Lutterodt, “On convergence of -sequences of unisolvent rational approximants to meromorphic functions in ,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 641-652, 1985. https://doi.org/10.1155/S0161171285000709.